# SDR DALA2023062305090

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 140,534 hours, 20,589 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0174 -ATB- DUE TO LE SLAT ASYM INDICATION DURING CLIMB. CREW C/W QRH AND LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: REPLACED #10 PSEU CARD PER FIM 32-09-00. NO FAULT NOTED. (9906154)
